# SDR DL72S960170

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65454414
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OUTBD FLANGE OF THE RT KEEL BEAM, STR 29R WAS FOUND WITH CORROSION AT STA 950.  DUE TO INTERFERENCE ITEMS IT WAS NECESSARY TO CUT THE FUSELAGE SKIN TO REMOVE THE CORRODED FLANGE.  REPAIR DOUBLERS AND STRAPS WERE INSTALLED IN ACCORDANCE WITH FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DATED 01-19-96.
